# SDR ABXA2022092196

- Difficulty date: September 21, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 94,871 hours, 35,082 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3964961ABX1
- Part serial: 836
- Condition: Faulted
- Location: Lt A/C Pack
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LH PACK OVERHEAT AND INCREASING TEMP PERFORMED QRH NO HELP. AICRAFT ATB TO CVG AND WAS GROUNDED BY MAINTENANCE. INSPECTED MEL PROCEDURES FOR DI 34798 PROPER MEL PROCEDURES WERE IN PLACE. INSPECTED HEAT EXCHANGERS AND ALL DUCTS FOR BLOCKAGE OR LEAKS NO DEFECTS. CHECKED TRIM AIR SUPPLY CHECK VALVE FOR HEAT ON RH SIDE NO DEFECTS. REMOVED AND REPLACED LH PACK FLOW CONT/SOV PER B767 AMM 21-51-01 OPS/LEAK NORMAL. RE-APPLIED MEL 21-51-2 AC IS NO ETOP. AIRCRAFT RETURNED TO SERVICE.
